# SDR FDEA201511173659

- Difficulty date: November 17, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N777FD
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 749 hours, 27,303 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 140N20047
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 1460, STRINGER 1 FRAME WEB FOUND TWO EACH ELONGATED HOLES AFTER BRACKET REMOVED, REF SNRM N01466.  CABIN FRAME REPAIR CARRIED OUT IAW SRM 53-00-07 FIG   201 REPAIR 3 REV 116.  THIS IS A CAT B REPAIR WITH A THRESHOLD OF 10,000 FLIGHT CYCLES, AFTER REPAIR HFEC FOLLOW UP AT 12,000 FLIGHT CYCLES INTERVALS.  ALTERNATE FOLLOW UP INSPECTION AT 9,000 FLIGHT CYCLES DETAIL VISUAL INSPECTION INTERVALS.  REPAIR CLASSIFIED MAJOR IAW GMM 6-2-100.
